Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Weighted iterates and variants of the Hardy-Littlewood maximal operator
HTML articles powered by AMS MathViewer

by M. A. Leckband and C. J. Neugebauer PDF
Trans. Amer. Math. Soc. 279 (1983), 51-61 Request permission

Abstract:

In a recent paper, M. A. Leckband and C. J. Neugebauer obtained a rearrangement inequality for a generalized maximal operator with respect to two measures. For an application they studied norm bounds for the iterated Hardy-Littlewood maximal operator with respect to two measures. In this paper this theory is further developed and other applications of the rearrangement inequality are obtained.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25
  • Retrieve articles in all journals with MSC: 42B25
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 279 (1983), 51-61
  • MSC: Primary 42B25
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0704601-7
  • MathSciNet review: 704601